# SDR IXXA2022112707

- Difficulty date: November 10, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138211
- Part serial: NSN
- Condition: Cracked
- Location: Bs 903
- Part time: 107,293 hours, 23,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME STA 903 LBL89 INNER CHORD IS CRACKED.
